# SDR ASAA0843942

- Difficulty date: December 1, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 35,845 hours, 19,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348126
- Part serial: AC00703
- Condition: Corroded
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL BEARING SURFACES OF NR 2 FLAP TRACK CORRODED.  REMOVED CORROSION FLAP PEENED AND APPLIED TEMPORARY COATING PER OHM 57-53-15-EA-400-57EA-00291 AND EA 5750-01485.
